|PLEASE HELP ME..
Oct 11, 2010
hey.. i was diagnosed with genital herpes 2 years ago annd was wondering if famvire (250mg) could interfear with hiv antibodies.. Im so scared i was tested last year and this year both 12months apart.. I have symptoms such as white coating on side of my tongue realy bad bumps on the side of my face and i never get pimple and also my neck is always sore and the side of my boobs are tender.. another thing that is getting to me is everytime i stand up i get white spots all over my legs.. Is this hiv? please help please.
| Response from Dr. Frascino
As with so many questions that cram their way into my inbox from throughout the cyber-universe, the information and reassurance you desire was already waiting for you in the extensive and readily available archives of this forum. See below.
Famvir and antibody testing Mar 12, 2008
Hi Dr. Bob
I have scoured the archives to look for an answer to my question but could not find one to match. I see where you posted that Valtrex did not affect antibody testing but I would like to know if daily dosing of 1000mg of Famvir would affect the antibody test. I have tested negative at 6 weeks rapid fingerprick and 6 months rapid oral swap. Both negative after 5 minutes of unprotected sex I am a female. This is worrying me to death due to I have HSV2 and I know that makes me more susceptible to HIV. Thank you Dr. Bob for all the hard work you do and please let me know if I need a PCR test or something else.
Response from Dr. Frascino
Famvir like Valtrex will not affect the results of HIV-antibody tests. Your negative tests out to six months are definitive and conclusive. HIV is not your problem. No way. No how.
Do you need PCR testing? No, of course not.
Stop worrying and start WOO-HOOing, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.